Alert archive / Alabama / Tornado Warnings in 2010
Tornado Warning 8, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Mar 25, 2010, 7:01 PM CDT for Shelby County, Alabama. It was in force for 18 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 25, 2010, 7:01 PM CDT (00:01 UTC)
- Expired
- Mar 25, 2010, 7:19 PM CDT
- In force
- 18 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Shelby County, AL
The radar
The Birmingham radar (KBMX), 11 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 25, 7:02 PM CDT | TORNADO 1 | N Alabaster, AL | EF-1 TORNADO. PATH LENGTH 2.75 MILES. WIDTH 100 YARDS. INITIAL TOUCHDOWN ON FOX VALLEY ROAD. LAST DAMAGE IN GREENFIELD SUBDIVISION OF ALABASTER. SEVERAL HOMES WITH MINOR TO SUBSTANTIAL ROOF DAMAGE. NUMEROUS TREES SNAPPED OR UPROOTED. |
| Mar 25, 7:05 PM CDT | TORNADO | N Alabaster, AL | TREES AND POWER LINES DOWN AND ROOF DAMAGED ON HOUSE IN STONEY MEADOWS SUBDIVISION NEAR CR 44 AND CR 17...IN THE FOX VALLEY AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 25, 1:49 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 0.0 hours before the alert went out and 11 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 245 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 88 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 249 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
424
WFUS54 KBMX 260001
TORBMX
ALC117-260030-
/O.NEW.KBMX.TO.W.0008.100326T0001Z-100326T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT THU MAR 25 2010
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL SHELBY COUNTY IN CENTRAL ALABAMA...
THIS INCLUDES THE CITIES OF...WILSONVILLE...PELHAM...HELENA...
CHELSEA...ALABASTER...
* UNTIL 730 PM CDT
* AT 658 PM CDT...THE NATIONAL WEATHER SERVICE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR MAYLENE...MOVING
EAST AT 35 MPH.
* THE TORNADO WILL BE NEAR...
PELHAM AND VERIZON MUSIC CENTER AT OAK MOUNTAIN BY 710 PM CDT...
7 MILES SOUTH OF INDIAN SPRINGS VILLAGE BY 715 PM CDT...
6 MILES SOUTH OF OAK MOUNTAIN STATE PARK BY 720 PM CDT...
CHELSEA BY 725 PM CDT...
WESTOVER AND 8 MILES NORTHWEST OF WILSONVILLE BY 730 PM CDT...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 234 THROUGH 247
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR CENTRAL ALABAMA.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3325 8644 3324 8646 3321 8647 3312 8694
3325 8698 3327 8697 3329 8693 3330 8693
3332 8691 3343 8649
TIME...MOT...LOC 0001Z 255DEG 29KT 3323 8686
$$3 follow-up statements
837
WWUS54 KBMX 260007
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
707 PM CDT THU MAR 25 2010
ALC117-260030-
/O.CON.KBMX.TO.W.0008.000000T0000Z-100326T0030Z/
SHELBY AL-
707 PM CDT THU MAR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
SHELBY COUNTY...
AT 702 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR SILURIA...OR NEAR
ALABASTER...MOVING EAST AT 35 MPH.
THE TORNADO WILL BE NEAR...
6 MILES SOUTH OF INDIAN SPRINGS VILLAGE BY 715 PM CDT...
OAK MOUNTAIN STATE PARK BY 720 PM CDT...
CHELSEA BY 725 PM CDT...
WESTOVER...8 MILES NORTHWEST OF GASTON STEAM PLANT AND 8 MILES
NORTHWEST OF WILSONVILLE BY 730 PM CDT...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 234 THROUGH 247
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR CENTRAL ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3325 8645 3324 8646 3322 8647 3314 8688
3330 8693 3333 8688 3343 8651 3342 8650
TIME...MOT...LOC 0007Z 255DEG 29KT 3325 8681
$$
12/SIRMON580
WWUS54 KBMX 260015
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
715 PM CDT THU MAR 25 2010
ALC117-260030-
/O.CON.KBMX.TO.W.0008.000000T0000Z-100326T0030Z/
SHELBY AL-
715 PM CDT THU MAR 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CDT FOR CENTRAL
SHELBY COUNTY...
AT 712 PM CDT...NATIONAL WEATHER SERVICE CONTINUED TO DETECT A
TORNADO. THIS TORNADO WAS LOCATED NEAR ALABASTER...MOVING EAST AT 35
MPH.
THE TORNADO WILL BE NEAR...
OAK MOUNTAIN STATE PARK BY 720 PM CDT...
CHELSEA...6 MILES SOUTHWEST OF WESTOVER...6 MILES SOUTH OF HIGHLAND
LAKES AND 9 MILES NORTHWEST OF GASTON STEAM PLANT BY 730 PM CDT...
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 234 THROUGH 247
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT
THURSDAY EVENING FOR CENTRAL ALABAMA.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3325 8645 3324 8646 3322 8647 3314 8688
3330 8693 3333 8688 3343 8651 3342 8650
TIME...MOT...LOC 0015Z 255DEG 29KT 3327 8676
$$
12/SIRMON535
WWUS54 KBMX 260019
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
719 PM CDT THU MAR 25 2010
ALC117-260029-
/O.CAN.KBMX.TO.W.0008.000000T0000Z-100326T0030Z/
SHELBY AL-
719 PM CDT THU MAR 25 2010
...THE TORNADO WARNING FOR CENTRAL SHELBY COUNTY IS CANCELLED...
THE STORM HAS WEAKENED.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3325 8645 3324 8646 3322 8647 3314 8688
3330 8693 3333 8688 3343 8651 3342 8650
TIME...MOT...LOC 0019Z 255DEG 29KT 3326 8666
$$
12/SIRMONWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Mar 25, 3:37 PM CDT, 3 hours 24 minutes earlier.
Area forecast discussion, Mar 25, 3:37 PM CDT, 3 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 337 PM CDT THU MAR 25 2010 .DISCUSSION... A FEW SHOWERS LEFT OVER FROM THE ACTIVITY THIS MORNING ARE FINALLY EXITING INTO GEORGIA. MEANWHILE...ADDITIONAL SHOWERS AND THUNDERSTORMS ARE NOW DEVELOPING ACROSS ARKANSAS AND NORTHERN MISSISSIPPI...JUST AHEAD OF THE ACTUAL COLD FRONT. THIS ACTIVITY IS EXPECTED TO INCREASE IN INTENSITY AND COVERAGE THROUGH THE AFTERNOON AS IT MOVES ACROSS NORTH AND CENTRAL ALABAMA. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR OUR NORTHWESTERN COUNTIES AND IS IN EFFECT UNTIL 7 PM THIS EVENING. THE CLEARING LINE THAT WAS PREVIOUSLY ACROSS EASTERN MISSISSIPPI HAS BEGUN TO FILL IN AS CUMULUS ARE NOW DEVELOPING...BUT TEMPERATURES ARE STILL RISING SLOWLY ACROSS EASTERN ALABAMA...BUT THERE ARE ONLY A FEW HOURS OF PEAK HEATING LEFT TO GO. THEREFORE...SURFACE INSTABILITIES WILL STILL BE SOMEWHAT OF A LIMITING FACTOR. DEW POINTS HAVE CLIMBED INTO THE MID AND UPPER 50S ACROSS THE SOUTH AND EAST AND COULD REACH NEAR 60 DEGREES IN SOME AREAS. DAMAGING WINDS AND LARGE HAIL CONTINUE TO BE THE MAIN THREATS AS DRIER AND COOLER AIR ALOFT MOVES INTO THE AREA. THE SEVERE THREAT WILL DIMINISH THROUGH THE LATE EVENING HOURS AS THE ACTIVITY PUSHES FARTHER EASTWARD. MODELS CONTINUE TO SHOW THE COLD FRONT EXITING THE FORECAST AREA BY MIDNIGHT TONIGHT. WRAP AROUND MOISTURE ON THE BACKSIDE OF THE LOW COULD PRODUCE A FEW LIGHT SHOWERS ACROSS THE NORTHERN COUNTIES OVERNIGHT. A BRIEF REPRIEVE FROM THE RAIN WILL COME ON FRIDAY AND SATURDAY. SKIES WILL CLEAR AND TEMPERATURES WILL BE NEAR OR JUST BELOW NORMAL...WITH HIGHS IN THE 60S TO LOWER 70S. DID NOT SPEND MUCH TIME ON THE LONG TERM GRIDS...PAST DAY 3...DUE TO ONGOING SEVERE WEATHER THREAT ASSOCIATED WITH THE SYSTEM CURRENTLY MOVING ACROSS THE REGION. SO ON A BRIEF NOTE...THE NEXT SYSTEM IS STILL SET TO IMPACT THE FORECAST AREA SATURDAY NIGHT INTO SUNDAY. THERE REMAINS A THREAT OF SOME STRONG STORMS WITH THIS SYSTEM DURING THE DAY ON SUNDAY. HIGH PRESSURE RETURNS TO THE AREA ON MONDAY AND PERSISTS THROUGH AT LEAST MID WEEK. HIGH TEMPS WILL GENERALLY BE IN THE 60S AND 70S...WITH LOWS IN THE 40S. 19 && .AVIATION...18Z TAF DISCUSSION. FIRST ROUND OF SHOWERS AND ISOLATED THUNDERSTORMS IS PUSHING THROUGH EAST CENTRAL ALABAMA THIS AFTERNOON. THIS ACTIVITY IS AHEAD OF AN APPROACHING COLD FRONT CURRENTLY MOVING INTO WEST CENTRAL MISSISSIPPI. IN BETWEEN THESE TWO FEATURES IS A NICE CLEARING ZONE THAT SHOULD AFFECT ALL SITES LATER IN THE AFTERNOON WITH SCT CONDITIONS. AS THE FRONT APPROACHES LATE AFTERNOON...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A NORTH TO SOUTH LINE BY 21Z NEAR TCL AND 23Z AT MGM AND ANB. INCLUDED VC WORDING AS WIDESPREAD COVERAGE IS NOT EXPECTED CURRENTLY. WINDS WILL SHIFT TO THE WEST OR NORTHWEST BEHIND THE LINE WITH SOME MVFR CEILINGS REDEVELOPING EARLY MORNING. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 46 61 39 69 51 / 60 0 0 0 60 ANNISTON 45 62 37 70 52 / 60 0 0 0 50 BIRMINGHAM 44 62 39 70 53 / 40 0 0 0 60 TUSCALOOSA 45 64 38 73 53 / 20 0 0 0 60 CALERA 43 63 39 71 51 / 40 0 0 0 60 AUBURN 45 64 38 70 52 / 60 0 0 0 50 MONTGOMERY 46 65 42 72 52 / 50 0 0 0 50 TROY 47 65 40 72 54 / 50 0 0 0 50 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. && 19/88
Hazardous weather outlook, Mar 25, 6:45 PM CDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 645 PM CDT THU MAR 25 2010 ALZ011>015-017>050-261800- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 645 PM CDT THU MAR 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 9 PM...AS A STRONG COLD FRONT PUSHES THROUGH EAST CENTRAL ALABAMA. MUCH OF THE SEVERE WEATHER IS NORTH OF THE AREA...HOWEVER...A FEW CELLS MAY STILL DEVELOP THROUGH 9 PM. THE AREA OF CONCERN WILL BE GENERALLY BE EAST OF INTERSTATE 65 AND NORTH OF I-20. THE TIME FRAME FOR ANY ADDITIONAL CONVECTION IS GETTING SMALLER...WITH AN OVERALL WEAKENING TREND EXPECTED. THE MAIN THREATS WILL BE STRONG DAMAGING WINDS...HAIL...AND EVEN AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG THUNDERSTORMS ARE ALSO POSSIBLE JUST SOUTH OF INTERSTATE 20 THROUGH 9 PM AS WELL. THIS AREA HAS NOT HAD NEAR ENOUGH TIME TO DESTABILIZE FOR A WIDESPREAD SEVERE THREAT. THE MAIN THREAT WILL BE WIND GUSTS TO 45 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ANOTHER STORM SYSTEM WILL BRING THE POSSIBILITY OF STRONG THUNDERSTORMS ON SUNDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED IF SEVERE THUNDERSTORMS DEVELOPS THIS AFTERNOON.
In the hours before
Special weather statement, Mar 25, 4:22 PM CDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 422 PM CDT THU MAR 25 2010 ALZ011-252145- MARION- 422 PM CDT THU MAR 25 2010 ...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 445 PM CDT... AT 417 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR TREMONT...OR 6 MILES SOUTHEAST OF FULTON...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... SHOTSVILLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
Special weather statement, Mar 25, 4:48 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 448 PM CDT THU MAR 25 2010 ALZ011-252215- MARION- 448 PM CDT THU MAR 25 2010 ...SIGNIFICANT WEATHER ALERT FOR MARION COUNTY UNTIL 515 PM CDT... AT 445 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR HAMILTON...MOVING NORTHEAST AT 45 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... PEA RIDGE. PEARCES MILL. BRINN. TESSNER. BEAR CREEK. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
Special weather statement, Mar 25, 5:08 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 508 PM CDT THU MAR 25 2010 ALZ024-252300- JEFFERSON- 508 PM CDT THU MAR 25 2010 ...SIGNIFICANT WEATHER ALERT FOR JEFFERSON COUNTY UNTIL 600 PM CDT... AT 506 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR SYLVAN SPRINGS...OR NEAR HUEYTOWN...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... DOLOMITE. MIDFIELD. MINOR. VILLAGE CREEK AVENUE W. LEGION FIELD. B.J.C.C.. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
Local storm report, Mar 25, 5:19 PM CDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
519 PM CDT THU MAR 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HAIL HAMILTON 34.14N 87.98W
03/25/2010 E0.25 INCH MARION AL PUBLIC
&&
16Special weather statement, Mar 25, 5:28 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 528 PM CDT THU MAR 25 2010 ALZ014-252315- WINSTON- 528 PM CDT THU MAR 25 2010 ...SIGNIFICANT WEATHER ALERT FOR WINSTON COUNTY UNTIL 615 PM CDT... AT 524 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG THUNDERSTORM NEAR ASHRIDGE...OR 9 MILES EAST OF HALEYVILLE...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH INCLUDE... ROCK CREEK. MORELAND. BRUSHY LAKE. INMANFIELD. UPSHAW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM CDT THURSDAY EVENING FOR NORTHWESTERN ALABAMA. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. 12/SIRMON
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 25, 7:55 PM CDT | Tornado Warning | BMX | Chilton, Coosa | 35 min |
| Mar 25, 8:28 PM CDT | Tornado Warning | BMX | Coosa | 11 min |
Nearby
Tornado Warnings in Alabama, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.